Ha! just realised your post was from over 4 years ago! my brain is fried. 🙂
Hi - I too have the same symptoms as you, terrible mmod swings .. downwards mostly. Anxious and bursting into tears, really irritable. Same as when was on the pill, which i never stuck to because of this. I have yet to confront doctors about it ( I expect they will jsut suggest anti-depressants ) but thought I might try seeing the naturapath for alternative hormone support. I'm thinking Vit B perhaps? But I have no answers as yet, just started my search today and found your post. Maybe one of us will find something? I'm trying to meditate which has been recommended for a lot of good health reasons, but ... find it hard to get a routine going with itof course.,,,hang in there. Rachel
I have just recently joined the forum looking for information on how to manage the horrendous mood swings that I am having due to Tamoxifen.
Your description of your own mood swings so closely resembles mine! I realise you wrote your post 1.5 years ago, so I am wondering how you are now. Are you still taking Tamoxifen? Did you end up taking an antidepressant? Do you still experience mood swings? If so, how are you managing?